# SDR DALA2023032402270

- Difficulty date: March 24, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 40,802 hours, 15,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4031371) DURING INSPECTION FOUND EMER LIGHTS BETWEEN ROWS 19-23 INOP. REMOVED AND REPLACED BATTERY PACK FOR ROWS 19-23 PER 737 AMM 33-51. LIGHT TEST GOOD.
